# SDR SIMA202212115002

- Difficulty date: November 25, 2022
- Submitted: December 11, 2022
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 14,586 hours, 9,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17007311003
- Condition: Corroded
- Location: Fr 19-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR DOUBLER BETWEEN FRAMES 19-20.  REMOVED AND INSTALLED SERVICEABLE FLOOR DOUBLER BETWEEN FRAMES 19-20 IAW SRM 51-40-08.
